# SDR ABXA020156

- Difficulty date: June 21, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,792 hours, 58,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: SR095301513
- Condition: Cracked
- Location: Ext. Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5" CRACK TOP OF FUSELAGE AT #1 LONGERON IN AFT PRESSURE BULKHEAD AREA. REPAIRED CRACK IAW DC-9 DWG SR0953151 AND E.A. 5311005-034.
